# SDR FDEA201702220610

- Difficulty date: February 22, 2017
- Submitted: March 10, 2017
- Operation: Air carrier
- Aircraft: N583FE
- Make and model: Doug MD-11F
- Aircraft serial: 48421
- Aircraft time: 82,122 hours, 18,410 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: ARB29314
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING L/E COMPARTMENT XOS 585 RIB FORMER FOUND CRACKED. REMOVED AND REPLACED AS PER SRM 51-31-01-0G. THE NEW RIB FORMER FABRICATED AS PER DWG ARB2931 REV H. REPAIR CLASSIFIED MAJOR PER GMM 6-2-100.
